Differential and Integral Equations

Discontinuous semilinear problems in vector-valued function spaces

D. Motreanu and Z. Naniewicz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 581-598.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969973

Mathematical Reviews number (MathSciNet)
MR1371709

Zentralblatt MATH identifier
0848.35051

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J45 45N05: Abstract integral equations, integral equations in abstract spaces 46E99: None of the above, but in this section 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Motreanu, D.; Naniewicz, Z. Discontinuous semilinear problems in vector-valued function spaces. Differential Integral Equations 9 (1996), no. 3, 581--598. https://projecteuclid.org/euclid.die/1367969973


Export citation